# SDR 98ZZZX4600

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8345Z
- Make and model: Piper PA-28-161
- Aircraft serial: 288116167
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sending Unit
- Part number: 6810102
- Condition: Worn
- Location: Fuel Cell
- Part time: 3,121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF PIPER SB 1006 AND INSPECTION OF THE FUEL QUANTITY SENDERS, THE HOLE, IN THE FLOAT WHERE THE ARM IS ATTACHED, WAS FOUND SEVERELY WORN.  WITH A LITTLE MORE WEAR, THE FLOAT WOULD COME OFF THE ARM.
